JournalsprimsVol. 16, No. 1pp. 245–268

Some Asymptotic Properties of the Transition Densities of One-Dimensional Quasidiffusions

  • Uwe Küchler

    Technische Universität Dresden, Germany
Some Asymptotic Properties of the Transition Densities of One-Dimensional Quasidiffusions cover
Download PDF

Cite this article

Uwe Küchler, Some Asymptotic Properties of the Transition Densities of One-Dimensional Quasidiffusions. Publ. Res. Inst. Math. Sci. 16 (1980), no. 1, pp. 245–268

DOI 10.2977/PRIMS/1195187506